# SDR CALA0001773

- Difficulty date: November 15, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 4 FLAP O/B TRAILING EDGE SKIN GOUGED.  A DOUBLER WAS INSTALLED IAW SRM 57-01, FIGURE 3, 51-10-3, AND 51-30-2.
